# SDR REXA2022080801785

- Difficulty date: August 1, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032047951
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 20R BETWEEN FS.310 TO FS.319 IS CORRODED 	REMOVED & REPLACED CORRODED INTERCOSTAL AT STR. 20R WITH NEW SERVICABLE INTERCOSTAL  BETWEEN FS.310 AND FS.319 IAW CRJ700 SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01, SRM 51-40-11-001-001-A01. SRM 51-23-00-001-001-A01, & SRM 51-21-11-001-001-A01.
